# SDR CHQA200500020

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 7,596 hours, 6,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Seat 1&2a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EGRESS LIGHTING AT SEAT 1 AND 2A IS INOPERATIVE.  REPLACED FLOOR PROXIMITY STRIP LIGHT.  OPS CHECK GOOD IAW EMB 140 AMM 33-50-00.
